Ukrainian Mathematical Journal

, Volume 58, Issue 7, pp 1001–1015 | Cite as

Compatibly bi-Hamiltonian superconformal analogs of Lax-integrable nonlinear dynamical systems

  • O. E. Hentosh


Compatibly bi-Hamiltonian superanalogs of the known Lax-integrable nonlinear dynamical systems are obtained by using a relation for the Casimir functionals of central extensions of the Lie algebra of superconformal even vector fields and its adjoint semidirect sum.


Central Extension Infinite Sequence Vries Equation Hamiltonian Structure Coadjoint Action 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    V. G. Drinfel’d and V. V. Sokolov, “Lie algebra and Korteweg-de Vries-type equations,” in: VINITI Series in Contemporary Problems of Mathematics. Latest Achievements [in Russian], Vol. 24, VINITI, Moscow (1984), pp. 81–180.Google Scholar
  2. 2.
    D. A. Leites and B. L. Feigin, “New Lie superalgebras of string theories,” in: Group-Theoretical Methods in Physics [in Russian], Vol. 1, Nauka, Moscow (1983), pp. 269–278.Google Scholar
  3. 3.
    P. P. Kulish, “Analog of the Korteweg-de Vries equation for a superconformal algebra,” Zap. Nauchn. Sem. Leningrad Otdel. Mat. Inst. Akad. Nauk SSSR, 155, 142–148 (1986).Google Scholar
  4. 4.
    L. A. Takhtadzhyan and L. D. Faddeev, Hamiltonian Approach in the Theory of Solitons [in Russian], Nauka, Moscow (1986).Google Scholar
  5. 5.
    P. P. Kulish and A. G. Reiman, “Hamiltonian structure of polynomial bundles,” Zap. Nauchn. Sem. Leningrad Otdel. Mat. Inst. Akad. Nauk SSSR, 161, 54–71 (1987).Google Scholar
  6. 6.
    V. Ovsienko and C. Roger, “Extension of the Virasoro group and the Virasoro algebra with the use of moduli of tensor densities on S 1,” Funkts. Anal. Prilozhen., 30, No. 4, 86–88 (1996).MathSciNetGoogle Scholar
  7. 7.
    A. K. Prikarpatskii and I. V. Mikityuk, Algebraic Aspects of Integrability of Dynamical Systems on Manifolds [in Russian], Naukova Dumka, Kiev (1991).Google Scholar
  8. 8.
    M. Blaszak, Multi-Hamiltonian Theory of Dynamical Systems, Springer, New York (1998).zbMATHGoogle Scholar
  9. 9.
    Ya. A. Prykarpats’kyi, M. M. Prytula, and O. E. Hentosh, “Finite-dimensional reductions of a generalized Burgers dynamical system and their integrability,” Nelin. Kolyvannya, 3, No. 1, 95–102 (2000).Google Scholar
  10. 10.
    A. Prykarpatsky, O. Hentosh, M. Kopych, and R. Samuliak, “Neumann-Bogolyubov-Rosochatius oscillatory dynamical systems and their integrability via dual moment maps. I,” J. Nonlin. Math. Phys., 2, No. 2, 98–113 (1995).MathSciNetGoogle Scholar
  11. 11.
    A. K. Prykarpatsky, O. E. Hentosh, and D. L. Blackmore, “The finite-dimensional Moser type reductions of modified Boussinesq and super-Korteweg-de Vries Hamiltonian systems via the gradient-holonomic algorithm and the dual moment maps. I,” J. Nonlin. Math. Phys., 4, Nos. 3–4, 455–469 (1997).MathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  • O. E. Hentosh
    • 1
  1. 1.Institute of Applied Problems of Mechanics and MathematicsUkrainian Academy of SciencesLviv

Personalised recommendations